Hartley-Ross type unbiased estimators using the stratified random sampling


ÖNCEL ÇEKİM H., KADILAR C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.2, pp.293-302, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.15672/hjms.2017.415
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.293-302

Abstract

This study mentions Hartley-Ross type unbiased ratio estimators of the finite population mean in the stratified random sampling using the auxiliary variable. We propose the unbiased estimators using the estimators in Kadilar and Cingi [5],[6]. We derive the variance equations, up to the first degree of approximation, for all proposed estimators. The proposed estimators have been compared with the mentioned estimators in theory. Finally, we also demonstrate theoretical findings by the support of numerical illustrations.